MAUDE Adverse Event Report: CENTINEL SPINE, LLC PRODISC C SK, LARGE DEEP, 5MM; PROSTHESIS, INTERVERTEBRAL DISC

CENTINEL SPINE, LLC PRODISC C SK, LARGE DEEP, 5MM; PROSTHESIS, INTERVERTEBRAL DISC
Model Number PDSLD5
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/11/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An mdr is indicated for this complaint.It was reported that a patient was implanted with a two prodisc c sk devices at c5-6 and c6-7 on (b)(6) 2024.Three months later, on (b)(6) 2024, the patient had a removal of the c5-6 sk implant, which was replaced by a second sk implant on a larger height.A review of the dhr found no anomalies associated with the complaint.Complaint trending found that the rate of complaints is within the level defined in the risk documentation.A review of the risk documentation found that the hazards associated with the complaint are identified and mitigated to a level where the clinical benefits outweigh the harms.The implant was removed in april 2024 and was not returned following the removal surgery.Therefore, no device evaluation could be completed.Additionally, no imaging was provided.There were no anomalies identified during the complaint investigation.The removal was completed due to the implant being undersized.The submission is 1 of 1 devices involved in this event.
 
Event or Problem Description
A patient (39 yo female) was implanted with a two prodisc c sk devices at c5-6 and c6-7 on (b)(6) 2024.Three months later, on (b)(6) 2024, the patient had a removal of the c5-6 sk implant, which was replaced by a second sk implant on a larger height.This removal was identified during the investigation of (b)(4), which was a recent removal completed on the same patient.

Brand Name
PRODISC C SK, LARGE DEEP, 5MM
Common Device Name
PROSTHESIS, INTERVERTEBRAL DISC
Manufacturer (Section D)
CENTINEL SPINE, LLC
900 airport road
suite 3b
west chester PA 19380
Manufacturer (Section G)
FRUH VERPACKUNGSTECHNIK AG
allmendstrasse 47
fehraltorf, che 8320
SZ   8320
Manufacturer Contact
erin ward
900 airport road
suite 3b
west chester, PA 19380
4848878894
MDR Report Key25027920
Report Number3007494564-2026-00042
Device Sequence Number13295297
Product Code MJO
UDI-Device Identifier00843193113948
UDI-Public(01)00843193113948(17)280630(10)2023-0099
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P070001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPDSLD5
Device Catalogue NumberN/A
Device Lot Number2023-0099
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/31/2026
Initial Report FDA Received Date04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age36 YR
Patient SexFemale